Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fifty-seventh meeting of the American Association for the Advancement of Science


Author: Laenas Gifford Weld
Journal: Bull. Amer. Math. Soc. 13 (1907), 373-377
DOI: https://doi.org/10.1090/S0002-9904-1907-01479-9
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01479-9

American Mathematical Society